# SDR GAIA00425

- Difficulty date: July 14, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, FOUND DENT AT CIRCUMFERENTIAL, BS 1166, WL 215 RIGHT, JUST ABOVE PREVIOUS REPAIR.  REMOVED EXISTING REPAIR TO INCLUDE EXISTING DAMAGE.  REMOVED DAMAGE AREA, AND INSTALED A REPAIR TO FRAME AT BS 1166, STRINGER 14R TO A18R.  (M)
